Alert archive / Maine / Gale Warnings in 2017
Gale Warning 36, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Dec 12, 2017, 7:10 PM EST. It took effect at Dec 13, 2017, 4:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2017, 7:10 PM EST (00:10 UTC)
- In effect from
- Dec 13, 2017, 4:00 PM EST
- Expired
- Dec 14, 2017, 3:30 AM EST
- In force
- 12 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
581 WHUS71 KCAR 130010 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 710 PM EST Tue Dec 12 2017 ANZ050>052-131100- /O.NEW.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 710 PM EST Tue Dec 12 2017 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 4 AM EST THURSDAY... The National Weather Service in Caribou has issued a Gale Warning, which is in effect from 4 PM Wednesday to 4 AM EST Thursday. * Winds and Seas...West winds 20 to 30 kt with gusts up to 40 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ VJN
7 follow-up statements
836 WHUS71 KCAR 130307 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1007 PM EST Tue Dec 12 2017 ANZ050>052-131300- /O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1007 PM EST Tue Dec 12 2017 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 4 AM EST THURSDAY... * Winds and Seas...West winds 20 to 30 kt with gusts up to 40 kt. Seas 6 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ VJN
246 WHUS71 KCAR 130525 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1225 AM EST Wed Dec 13 2017 ANZ050>052-131330- /O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1225 AM EST Wed Dec 13 2017 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY... * Winds and Seas...West winds 20 to 30 kt with gusts up to 40 kt. Seas 6 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ CB
517 WHUS71 KCAR 130743 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 243 AM EST Wed Dec 13 2017 ANZ050>052-131545- /O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 243 AM EST Wed Dec 13 2017 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY... * Winds and Seas...West winds 20 to 30 kt with gusts up to 40 kt. Seas 8 to 13 feet on the coastal waters, and 3 to 5 feet on the intra coastal waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ CB
396 WHUS71 KCAR 131131 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 631 AM EST Wed Dec 13 2017 ANZ050>052-131945- /O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 631 AM EST Wed Dec 13 2017 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY... * Winds and Seas...West winds 20 to 30 kt with gusts up to 40 kt. Seas 8 to 13 feet on the coastal waters, and 3 to 5 feet on the intra coastal waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ CB
636 WHUS71 KCAR 131920 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 220 PM EST Wed Dec 13 2017 ANZ050>052-140400- /O.CON.KCAR.GL.W.0036.171213T2100Z-171214T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 220 PM EST Wed Dec 13 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * Winds and Seas...West winds 25 to 35 kt with gusts up to 40 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
792 WHUS71 KCAR 140538 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1238 AM EST Thu Dec 14 2017 ANZ050>052-140900- /O.CON.KCAR.GL.W.0036.000000T0000Z-171214T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1238 AM EST Thu Dec 14 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * Winds and Seas...West winds 25 to 35 kt with gusts up to 40 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
213 WHUS71 KCAR 140830 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 330 AM EST Thu Dec 14 2017 ANZ050>052-141630- /O.CAN.KCAR.GL.W.0036.000000T0000Z-171214T0900Z/ /O.NEW.KCAR.SC.Y.0089.171214T0830Z-171215T1500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 330 AM EST Thu Dec 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Caribou has issued a Small Craft Advisory, which is in effect until 10 AM EST Friday. The Gale Warning has been cancelled. * Winds and Seas...West winds 20 to 30 kt with a few gusts up to 35 kt. Seas 7 to 12 feet on the coastal waters and 2 to 4 feet on the intra coastal waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ CB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 12, 5:26 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Dec 12, 5:26 PM EST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
526 PM EST Tue Dec 12 2017
.SYNOPSIS...
Low pressure will lift across the region tonight then move to
the Gulf of Saint Lawrence Wednesday. A strong cold front will
cross the region Wednesday.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Intensifying low pressure will track northeast across the
region tonight, though the exact track is still uncertain. The
low then lifts to the Gulf of Saint Lawrence Wednesday drawing a
strong cold front across the region. Onshore winds are drawing
warmer air inland from the Gulf of Maine, though the low level
cold air has been slow to erode. The transition to rain is
currently occurring along the Downeast coast. However, a wintry
mix could persist early this evening resulting in a glaze of
ice. Thus, a Winter Weather Advisory has been issued for the
Downeast coast through 7 PM. A low level jet will also briefly
move along the Downeast coast early tonight in advance of the
low which could produce wind gusts of 40 to 45 mph. A Wind
Advisory remains in place along the Downeast coast through 11
PM. The snow will gradually transition to a wintry mix across
interior Downeast areas this evening, then eventually rain
overnight with the warmer air moving inland. Have extended the
Winter Weather Advisory across interior Downeast areas through
11 PM. Snow will persist across northern areas into the early
morning hours. Warmer air being drawn north will eventually
allow the snow to transition to a wintry mix across much of
northern Maine late tonight, though precipitation could remain
snow across northwest areas. Temperatures will warm across the
region overnight. Temperatures will rapidly fall in the wake of
the strong cold front Wednesday with colder air wrapping from
southwest to northeast across the region. A flash freeze is
possible in the wake of the cold front. Snow showers and snow
squalls will accompany the cold front. A wintry mix early
Wednesday across northern areas, will transition back to snow.
Deformation zone snow or snow showers will then persist across
northern areas Wednesday with the upper low producing additional
snow accumulations. Have included southern Piscataquis county
in the Winter Storm Warning overnight. Have not made any changes
to the remainder of the Winter Storm Warnings or Winter Weather
Advisories.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Low pressure will continue north through Quebec Wednesday night as
strong gusty westerly winds continue pulling colder air back into
the area. Moisture wrapping around the low may continue to produce
some snow showers over far northern areas Wednesday night. Blowing
snow is likely across the north. Otherwise, the north will be partly
cloudy and Downeast mostly clear. On Thursday we'll be in a corridor
of dry air between the low well to our north and a weak wave of low
pressure sliding well to our south. This will bring sunny to partly
cloudy and very cold conditions with a chilly westerly breeze
continuing. The deep low to our north will continue to produce a
cold westerly wind Thursday night into Friday. Northern areas may
still have some snow showers or flurries Thursday night with a
mostly clear sky Downeast. Friday should then turn out mostly sunny
as the low to our north lifts further north through Quebec and high
pressure begins to build in from the west.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Clouds will increase Friday night as as shortwave trough slides into
the area. Weak low pressure systems well offshore and up to our
northwest will be carried across the area with the trough Saturday
morning. Some patchy light snow is possible. Otherwise, the surface
features appears poorly organized so any precipitation will likely
be light. High pressure will briefly build in late Saturday into
Saturday night. High pressure to our south combined with a low
lifting up to our northwest will bring a weak warm front through on
Sunday that may bring some light snow to northwestern areas. A small
high will again follow for late Sunday night into Monday bringing
dry and cold conditions. No major storms are in sight for next week,
but an active and fast moving flow will continue to carry periodic
weak shortwaves through the region.
&&
.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
NEAR TERM: IFR/LIFR conditions will occur across the region
tonight. Snow will transition to a wintry mix across northern
areas overnight, while a wintry mix transitions to rain
Downeast. Low level wind shear is also possible Downeast early
tonight. IFR/LIFR conditions will persist across northern areas
early Wednesday, with MVFR/IFR conditions during the afternoon.
Across Downeast areas, expect MVFR/IFR conditions early
Wednesday with VFR/MVFR conditions during the afternoon.
However, variable conditions will occur with any snow showers
or snow squalls.
SHORT TERM: VFR conditions are expected Downeast Wednesday
night with MVFR conditions in variable low to mid level clouds
and some snow showers across the north. Mainly VFR conditions
are expected across the area Thursday into Thursday night
although the north may occasionally drop to MVFR in snow showers
or flurries. VFR conditions are expected Friday. Conditions may
drop to MVFR Saturday as a weak low approaches.
&&
.MARINE...
NEAR TERM: A Gale Warning remains in effect through midnight.
Small craft advisory conditions are then expected later tonight
through early Wednesday. Gale conditions will then begin to
develop again later Wednesday. Visibilities will be reduced in
rain tonight through early Wednesday, with snow showers in the
afternoon.
SHORT TERM: A gale will likely be needed for the offshore
waters with an SCA on the intracoastal waters Wednesday night.
Winds should diminish to a SCA offshore Thursday and will likely
remain a SCA through Friday. Winds should drop below SCA Friday
night into Saturday as a weak trough moves over the waters.
Winds may increase to SCA late Saturday following the passage of
the trough.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 1 PM EST Wednesday for MEZ002.
Winter Storm Warning until 7 PM EST Wednesday for MEZ001-003-
004-010.
Winter Weather Advisory until 5 AM EST Wednesday for MEZ005-
006-011-032.
Winter Weather Advisory until 11 PM EST this evening for
MEZ015>017.
Winter Weather Advisory until 7 PM EST this evening for MEZ029-
030.
Wind Advisory until 11 PM EST this evening for MEZ029-030.
Winter Storm Warning until 7 AM EST Wednesday for MEZ031.
MARINE...Gale Warning until midnight EST tonight for ANZ050>052.
&&
Near Term...Norcross
Short Term...Bloomer
Long Term...Bloomer
Aviation...Norcross/Bloomer
Marine...Norcross/BloomerHazardous weather outlook, Dec 12, 5:37 PM EST, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 537 PM EST Tue Dec 12 2017 MEZ005-006-011-032-131200- Northern Penobscot-Southeast Aroostook-Central Penobscot- Northern Washington- 537 PM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY... This Hazardous Weather Outlook is for East Central Maine...Eastern Maine and Northern Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-131200- Southern Penobscot-Interior Hancock-Central Washington- 537 PM EST Tue Dec 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for Interior DownEast Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-003-004-010-131200- Northwest Aroostook-Northern Somerset-Northern Piscataquis- Central Piscataquis- 537 PM EST Tue Dec 12 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST WEDNESDAY... This Hazardous Weather Outlook is for Far Northern Maine...North Central Maine and West Central Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ002-131200- Northeast Aroostook- 537 PM EST Tue Dec 12 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST WEDNESDAY... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-131200- Coastal Hancock-Coastal Washington- 537 PM EST Tue Dec 12 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ031-131200- Southern Piscataquis- 537 PM EST Tue Dec 12 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... This Hazardous Weather Outlook is for North Central Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-131200- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 537 PM EST Tue Dec 12 2017 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Norcross
In the hours before
Local storm report, Dec 12, 3:08 PM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
308 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW 2 SE SOUTHWEST HARBOR 44.26N 68.30W
12/12/2017 M1.0 INCH HANCOCK ME TRAINED SPOTTER
1200 PM SNOW 3 ENE WINTER HARBOR 44.41N 68.03W
12/12/2017 M1.0 INCH HANCOCK ME PUBLIC
0100 PM SNOW BANGOR 44.80N 68.81W
12/12/2017 M1.1 INCH PENOBSCOT ME COOP/RIVER
0240 PM SNOW GLENBURN 44.91N 68.85W
12/12/2017 M1.0 INCH PENOBSCOT ME PUBLIC
0250 PM SNOW 2 SW CARY 45.97N 67.89W
12/12/2017 M2.0 INCH AROOSTOOK ME TRAINED SPOTTER
0250 PM SNOW HERMON 44.81N 68.91W
12/12/2017 E2.0 INCH PENOBSCOT ME PUBLIC
0255 PM SNOW 2 SSE KINGSBURY 45.09N 69.63W
12/12/2017 M4.0 INCH PISCATAQUIS ME TRAINED SPOTTER
0256 PM SNOW GUILFORD 45.17N 69.38W
12/12/2017 M3.5 INCH PISCATAQUIS ME COOP/RIVER
0259 PM SNOW GREENVILLE 45.46N 69.59W
12/12/2017 E3.0 INCH PISCATAQUIS ME PUBLIC
&&
EVENT NUMBER CAR1701408
EVENT NUMBER CAR1701409
EVENT NUMBER CAR1701410
EVENT NUMBER CAR1701411
EVENT NUMBER CAR1701412
EVENT NUMBER CAR1701413
EVENT NUMBER CAR1701414
EVENT NUMBER CAR1701415
EVENT NUMBER CAR1701416
FMKLocal storm report, Dec 12, 3:26 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
326 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM SNOW BRADLEY 44.92N 68.63W
12/12/2017 E1.5 INCH PENOBSCOT ME PUBLIC
0300 PM SNOW BREWER 44.80N 68.76W
12/12/2017 M3.0 INCH PENOBSCOT ME PUBLIC
&&
EVENT NUMBER CAR1701417
EVENT NUMBER CAR1701418
FMKLocal storm report, Dec 12, 4:13 PM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
413 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW EAST SURRY 44.49N 68.46W
12/12/2017 M1.1 INCH HANCOCK ME COOP/RIVER
MIX OF SNOW AND SLEET
0315 PM SNOW BANGOR 44.80N 68.78W
12/12/2017 M2.0 INCH PENOBSCOT ME PUBLIC
0345 PM SNOW 4 ESE GLENBURN 44.88N 68.77W
12/12/2017 M2.0 INCH PENOBSCOT ME TRAINED SPOTTER
0350 PM SNOW 1 ENE PRESQUE ISLE 46.69N 68.00W
12/12/2017 M4.0 INCH AROOSTOOK ME TRAINED SPOTTER
0400 PM SNOW CARIBOU - WFO 46.87N 68.01W
12/12/2017 M2.0 INCH AROOSTOOK ME COOP/RIVER
0412 PM SNOW BANGOR 44.80N 68.81W
12/12/2017 M1.9 INCH PENOBSCOT ME COOP/RIVER
&&
EVENT NUMBER CAR1701419
EVENT NUMBER CAR1701420
EVENT NUMBER CAR1701421
EVENT NUMBER CAR1701422
EVENT NUMBER CAR1701423
EVENT NUMBER CAR1701424
PJRLocal storm report, Dec 12, 5:13 PM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
513 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW EAST SURRY 44.49N 68.46W
12/12/2017 M1.1 INCH HANCOCK ME COOP/RIVER
0200 PM SNOW EAST SURRY 44.49N 68.46W
12/12/2017 M1.1 INCH HANCOCK ME COOP/RIVER
MIXED SNOW AND SLEET
0330 PM SNOW 3 W ORONO 44.88N 68.73W
12/12/2017 M2.0 INCH PENOBSCOT ME PUBLIC
0426 PM SNOW BANGOR 44.80N 68.78W
12/12/2017 E2.0 INCH PENOBSCOT ME PUBLIC
0430 PM SNOW 6 NW ABBOT 45.25N 69.54W
12/12/2017 M2.8 INCH PISCATAQUIS ME PUBLIC
0439 PM SNOW MARS HILL 46.52N 67.87W
12/12/2017 E5.0 INCH AROOSTOOK ME PUBLIC
0444 PM SNOW HAMPDEN 44.74N 68.84W
12/12/2017 E3.0 INCH PENOBSCOT ME PUBLIC
MIXING WITH SLEET
0500 PM SNOW 1 W PRESQUE ISLE 46.68N 68.03W
12/12/2017 M4.1 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1701425
EVENT NUMBER CAR1701426
EVENT NUMBER CAR1701427
EVENT NUMBER CAR1701428
EVENT NUMBER CAR1701429
EVENT NUMBER CAR1701430
EVENT NUMBER CAR1701431
EVENT NUMBER CAR1701432
PJRLocal storm report, Dec 12, 6:15 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
615 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW EASTPORT 44.91N 66.99W
12/12/2017 M1.2 INCH WASHINGTON ME PUBLIC
CHANGING TO RAIN
0525 PM SNOW BREWER 44.80N 68.76W
12/12/2017 E3.0 INCH PENOBSCOT ME PUBLIC
0538 PM SNOW CRYSTAL 45.96N 68.36W
12/12/2017 E5.0 INCH AROOSTOOK ME PUBLIC
&&
EVENT NUMBER CAR1701433
EVENT NUMBER CAR1701434
EVENT NUMBER CAR1701435
PJRLocal storm report, Dec 12, 6:21 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
621 PM EST TUE DEC 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM SNOW TOPSFIELD 45.43N 67.72W
12/12/2017 M4.5 INCH WASHINGTON ME COOP/RIVER
0620 PM SNOW 2 SW CARY 45.97N 67.89W
12/12/2017 M3.0 INCH AROOSTOOK ME TRAINED SPOTTER
&&
EVENT NUMBER CAR1701436
EVENT NUMBER CAR1701437
PJRThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 3:22 PM EST | Special Weather Statement | CAR | Aroostook | 83 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.